advertisement
Question
Posted by: Concerned | 2009-11-19

IUD Contraceptive

Hi Doc

My twins are 5 months old now and I am just finished with my 3rd packet of Yasmin. However I feel that this gives me alot of headaches, I am a bit emotional ever since I started taking it and i did gain about 4 kilos in 2 months. I got a subscription for Yaz now but worried that this may have the same effect. What other options is available. What is the possibility of a IUD - maybe the one without the hormones.

I should mention that we might want to have 1 more child in about 2 years time. Hopefully not twins again :-)

Kind Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Concerned
If hormonal contraceptive tablets give side effects the IUD is a definite option. The Mirena (IUD with progesterone) only works locally in the womb and is a good option but expensive. A normal IUD without the hormones is also very effective.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009-11-19

Hallo Concerned
If hormonal contraceptive tablets give side effects the IUD is a definite option. The Mirena (IUD with progesterone) only works locally in the womb and is a good option but expensive. A normal IUD without the hormones is also very effective.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement